# SDR DL72S030279

- Difficulty date: March 26, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225A
- Aircraft serial: 21579
- Aircraft time: 59,707 hours, 39,792 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Loose
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT FL300 SPEED .78/285KTS THE AIRCRAFT HAD MODERATE TO SEVERE VIBRATION IN AIRCRAFT AND CONTROLS.  FOUND INBOARD RT FLAP ELEPHANT EAR AND CANOE LOOSE.  REPAIRED SAME.
